| Catalog Number |
RBY2C0420 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils.During the procedure, the physician successfully placed multiple ruby coils using a non-penumbra microcatheter.The physician then attempted to place another ruby coil, however, the coil unintentionally detached within the microcatheter.Therefore, the physician removed the microcatheter with the detached coil inside.The procedure was then completed using a new microcatheter and additional ruby coils.There was no report of an adverse effect to the patient.